# SDR SWIA202305303410

- Difficulty date: April 10, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR FORMER FS 329.41 IS CORRODED.     (C-CHECK RO 5/23/2023)    REMOVED AND INSTALLED NEW PAX DOOR FORMER AT FS329.41 REF. DRWG 601R31702 REV. N, CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21 COMPLIED WITH TASK CARD 51-900-1003-SKY.PRESSURIZATION/LEAK CHECK GOOD.
